# SDR 2006FA0000245

- Difficulty date: February 18, 2006
- Submitted: March 22, 2006
- Operation: General aviation
- Aircraft: N72GC
- Make and model: Dhav DHC6300
- Aircraft serial: 264
- Engine: Pwa PT6A27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE OIL PRESSURE STARTED FLUCTUATING.  PILOT RETURNED TO AIRPORT.  MAINTENANCE CHECKED OIL FILTER AND FOUND METAL IN OIL.  ENGINE REMOVED AND SENT TO REPAIR FACILITY.  (K)
